# SDR DALA2023082506915

- Difficulty date: August 24, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 CRACK ON FWD LOAD TRANSMITTING PROFILE OF FWD EMERGENCY EXIT DOOR LH PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED PER A320 SRM 51-42-11. (2934888)
